MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3387S-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 11/28/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer regarding a patient who was implanted with a neurostimulator for parkinson's dual and movement disorders.It was reported that when the patient had their leads implanted, they suffered a stroke caused by the surgery.The patient was suppose to go home after surgery if they didn't nick a blood vessel.The patient ended up being in the hospital for 3 months followed by 3 months.The patient got home on the (b)(6) of this year.No further complications were reported or anticipated with this event.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7008095
Report Number2649622-2017-12843
Device Sequence Number16511348
Product Code MHY
UDI-Device Identifier00643169516540
UDI-Public00643169516540
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/13/2019
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA1AG11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2017
Initial Report FDA Received Date11/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age56 YR